# SDR SWAA041245

- Difficulty date: May 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 42,091 hours, 41,596 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS LIGHT AT ROW 8 DEF LOOSE.  SECURED LIGHT ASSEMBLY PER MM.
